# SDR SWAA2020030442062

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT FORWARD LAV EMERGENCY LIGHT HANGING INSIDE THE LAV WAS MISSING IT'S LENS.        MAIN CABIN COMPARTMENT FORWARD LAV, EMERGENCY LIGHT LENS REPLACED IAW AMM 33-51-01-960-802 A-TAG WN7967 P.N . 5330007
